# SDR BAQA093833

- Difficulty date: March 9, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N587MC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7086
- Aircraft time: 5,888 hours
- Engine: Lyc LTS101*
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Shaft
- Part number: 4639205016
- Part serial: 3014
- Condition: Inoperative
- Location: Mast Moment
- Part time: 5,318 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAST MOMENT SHAFT INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.  03/18/2004
